# SDR ASAA2022041037933

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 29,750 hours, 9,504 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GOT "SINGLE FMC OPERATION" MESSAGE JUST AFTER LANDING FOR ABOUT 30 SECONDS THEN IT DISAPPEARED. GROUNDED - YES. REF B737-900 FIM 34-61 TASK 807 FOUND PGM FAULT ON R FMC. FAULT WAS INTERMITTENT.
